# SDR R61A201803080299

- Difficulty date: February 19, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 85-88
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON AFT WET AREA FLOOR SUPPORT, FRAMES 85 - 88, RBL 12.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-42-01, AND 51-43-03.
